Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sleep faery floatingbridge

Posted by Maxime on March 7, 2010, at 21:24:45

In reply to Re: sleep faery Maxime, posted by floatingbridge on March 7, 2010, at 0:27:15

Thanks FB. I just received an email from my pdoc ... he is in the hospital with a broken hip. I am glad that he emailed me because I have been very worried about him. He said he will start seeing patients in about 2 weeks. I can wait that long. In the meantime, I have stopped the Lithium completly. I feel a lot better off it and I am not retaining as much water as when I was on it. Now all I have to lose is my Nutella weight since the Lithium made me crave carbs and I put on 18 pounds in a month. Very scary for anyone, but especially scary for someone with an ED. :-(

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:937984
URL: http://www.dr-bob.org/babble/20100305/msgs/938878.html